# SDR DALA2025050503408

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PER (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED PER DC/MD/BOEING NDT SPM, PART 4 04- 00-07, PAR 4 FIG 9, FLOORS SUPPORT AT LAVATORIES ZONES: [1 EA; BETWEEN Y=1053 - 1022, X=-44]. WITH ORIGINAL THICKNESS =0.125" AND MINIMUM REMAINING THICKNESS =0.062", THEREFORE IT IS OUT OF LIMITS PER B717-200 SRM 53-00-00-1A PROCEDURE 1 ALLOWABLE DAMAGE 1, PAR 4 (C), FIG 103. SUMMARY OF NRC 00775: CORROSION LEVEL 2. FLOOR SUPPORT AT LAVATORY ZONE BETWEEN Y=1053 TO 1022, X=-44 WAS FABRICATED PER DWG 9981474 REV L AND REPLACED PER B717-200 SRM 51-41-01-0G. (LP #0945864)
